There's a million different Advil variants. Ibuprofen is the same drug as Advil.. Advil is usually a small oblong pill that says Advil on it....
Advil is ibuprofen.
Yes, Walgreens Ibuprofen is the same as Advil. The active ingredient in Advil is Ibuprofen.
yes. Advil is a brand-name for the drug ibuprofen.
Advil is ibuprofen, just with a brand name attached
No... advil contains Ibuprofen which http://en.wikipedia.org/wiki/Ibuprofen
It's the same. Ibuprofen is the generic of Advil.
No, advil is ibuprofen which is very dangerous to dogs as they are very sensitive to the side effects. One pill can be enough to cause a fatal perforating gastric ulcer.
Ibuprofen is the active ingredient in Advil there are in fact the same thing.
Yes.Yes, Advil is just a name brand. The active ingredient is ibuprofen.
ibuprofen, advil is nothing more than a brand name Motrin & advil are the same the active ingredient is ibuprofen!
No, advil contains ibuprofen as its active ingredient